Polygonal Dirichlet Kernels and growth of Lebesgue constants
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 220-236
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a9,
author = {A. A. Yudin and V. A. Yudin},
title = {Polygonal {Dirichlet} {Kernels} and growth of {Lebesgue} constants},
journal = {Matemati\v{c}eskie zametki},
pages = {220--236},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a9/}
}
A. A. Yudin; V. A. Yudin. Polygonal Dirichlet Kernels and growth of Lebesgue constants. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 220-236. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a9/